Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft BarbaraCat

Posted by oona on April 9, 2002, at 0:18:19

In reply to Re: withdrawal symptoms coming off zoloft oona, posted by BarbaraCat on April 7, 2002, at 20:08:30

Thanks Barbara for your info.

I see my med doc tommorow (or his nurse pract. if he is to busy) so I will ask about the anti-anxiety meds. Woke up with fever, body aches and muscle pain, so maybe really "sick". Or is this one of the side presents of new WB or Zoloft withdrawal.

I do exercise, drink lots of water, had my thyroid checked but have been lax lately with the vitamins.

Will probably see a nutritionist as I also have stomach problems that they can not identify (maybe IBS, maybe diverticuloses, also sensitive to some foods and also milk intolerant) This one is funny (peculiar) as my doc gave me a med for my stomach to ease the diarhea and cramping and the med had lactose in it so it made me gassy and sick. ( I will have to read the info on the meds they give you ) The doc had no idea, I wonder if they read the materials the drug salesmen leave with the free samples? Maybe the people on this board should get together and advise the docs on meds and get paid for it instead of giving them all this free information.
Ha ha.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oona thread:5582
URL: http://www.dr-bob.org/babble/20020408/msgs/102475.html